DocServer

Items where Author is "Lazar, Aldo J."

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 8.

Article

Archbold, Robert and Lazar, Aldo J. and Tsui, Sze-Kai and Wright, Steve (1991) Factor state extensions of type III. J. Funct. Anal., 95 (1). pp. 219-230.

Lazar, Aldo J. and Tsui, S.-K. and Wright, S. (1990) Pure state extensions and restrictions in O₂. J. Operator Theory, 23 (1). pp. 171-178.

Lazar, Aldo J. and Tsui, Sze-Kai and Wright, Steve (1988) Pure state extensions of the trace on the Choi algebra. Proc. Amer. Math. Soc., 102 (4). pp. 957-964.

Lazar, Aldo J. and Tsui, Sze-Kai and Wright, Steve (1987) Derivations from subalgebras of C\ast-algebras with continuous trace. Rocky Mountain J. Math., 17 (1). pp. 121-133.

Lazar, Aldo J. and Tsui, S.-K. and Wright, Steve (1986) Derivations from hereditary subalgebras of C*-algebras. Canad. J. Math., 38 (1). pp. 109-126.

Lazar, Aldo J. and Tsui, S.-K. and Wright, Steve (1986) Extending derivations from hereditary subalgebras of approximately finite-dimensional C\ast-algebras. J. London Math. Soc. (2), 33 (3). pp. 505-515.

Lazar, Aldo J. and Tsui, S.-K. and Wright, Steve (1985) A cohomological characterization of finite-dimensional C\ast-algebras. J. Operator Theory, 14 (2). pp. 239-247.

Lazar, Aldo J. and Tsui, S.-K. and Wright, Steve (1984) Derivations from subalgebras of separable C*-algebras. Michigan Math. J., 31 (1). pp. 65-72.

This list was generated on Sun Nov 19 23:23:56 2017 AEDT.